| Catalog Number |
MZ5307 |
| Medical Device Problem Codes |
Leak/Splash (1354); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It is reported, the actual plastic separated and the lumen was open and exposed.Additional information: describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No, it "blew open" after flushing.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.